I did the weaning under doctor supervision, Now have been off for 2 1/2 weeks and am still feeling rotten; headaches, blurred vision at times, brain fog, lack of clarity, feel like i am in a stupor at times, bit off balance & just not me. Is this normal and how much longer do you think before I am me again... I am not this way everyday but there are days when i feel all of this like today... any help or advise PLEASE!!!
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 6 answers
Posted 8 May 2012 • 1 answer
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Posted 17 May 2013 • 1 answer
Posted 21 Feb 2014 • 2 answers
Posted 11 Apr 2018 • 1 answer